Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Power bounded strictly cyclic operators


Author: Erik J. Rosenthal
Journal: Proc. Amer. Math. Soc. 72 (1978), 276-280
MSC: Primary 47A65
DOI: https://doi.org/10.1090/S0002-9939-1978-0507322-2
MathSciNet review: 507322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a power bounded hereditarily strictly cyclic operator on Hilbert space is similar to a contraction. We also show that certain ``almost unitary'' operators are not strictly cyclic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65

Retrieve articles in all journals with MSC: 47A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0507322-2
Article copyright: © Copyright 1978 American Mathematical Society